# SDR EE4Y20110384

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- Engine: Iae V2500A1
- Engine time: 21,422 hours, 10,418 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D54530014200
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, LOWER FWD SUPPORT FITTING WITH CRACK.  MAJOR REPAIR IAW SRM.
